# SDR S2YA05032

- Difficulty date: May 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Low
- Location: Right
- Part time: 23,206 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW REPORT THE RT OIL PRESSURE WAS FLUCTUATING BETWEEN 70 AND 80 PSI AND OCCASIONALY DROPPING TO 50 TO 60 PSI AND THEY WERE GETTING A RED WARNING LIGHT.  THE CREW PERFORMED AN AIR-TURN-BACK.  OUTSTATION MECHANIC INSPECTED ENGINE CHEC THE CHIP DETECTOR AND ADDED OIL.  AC WAS FERRIED BACK.  MECHANIC REPLACED THE ENGINE AND RETURNED THE AC TO SERVICE.  (K)
